MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT
Catalog Number NS0340
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a certas valve (id 828814) and bactiseal catheter (id ns0340) were implanted due to unknown reason via ventriculoperitoneal (v-p) shunt on unknown date with unknown setting.There was a leakage of cerebrospinal fluid (csf) in the chamber.A debris was seen in the valve, however no damage was found in the valve.Therefore, both the valve and catheter were removed.According to the information provided, it is unknown if the catheter was replaced.The estimate amount for csf leakage is not known.It is also unknown if the patient has any signs or symptoms related to the csf leak.The patient's current status is unknown.
 
Additional Manufacturer Narrative
The bactiseal catheter (id ns0340) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BACTISEAL BARIUM STRIPED CATH
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19346834
Report Number3013886523-2024-00144
Device Sequence Number20456105
Product Code JXG
UDI-Device Identifier10381780524076
UDI-Public10381780524076
Combination Product (Y/N)N
PMA/510(K) Number
K031123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNS0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS VALVE (ID 828814)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown